# SDR YENA2023112001436

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 9,042 hours, 1,712 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#188, LAX-BOS. '(ETOPS)   ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ).  REMOVED AND REPLACED ENG 1 LOOP B FIRE HARNESS IAW AMM 26-12-62, OPS CHECK GOOD. PLACARD REMOVED. MX-4 UPDATED. MCC NOTIFIED GROUND VERIFICATION PERFORMED SUCCESFULLY. A/C OK FOR SVC.
